# SDR N210TM1

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N210TM
- Make and model: Cessna 210
- Aircraft serial: 57172
- Aircraft time: 2,913 hours
- Engine: Cont IO470*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Clevis Pin
- Part number: MS20392119
- Condition: Failed
- Location: Uplock Actuator
- Component: Uplock Actuator, Cessna
- Component part number: 12430661
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO EXTEND DUE TO BROKEN CLEVIS PIN IN NOSE GEAR UPLOCK SYSTEM.
